Alert archive / Mississippi / Flash Flood Watches in 2006

Flash Flood Watch 3, NWS Mobile, AL

December 30, 2006Escambia County, Washington County, Alabama; 5 counties in Mississippi

NWS Mobile, AL issued this flash flood watch at Dec 30, 2006, 4:13 AM CST for Escambia County, Washington County, Alabama; 5 counties in Mississippi. It took effect at Dec 30, 2006, 12:00 PM CST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Dec 30, 2006, 4:13 AM CST (10:13 UTC)
In effect from
Dec 30, 2006, 12:00 PM CST
Expired
Dec 31, 2006, 3:57 AM CST
In force
16 hr
Issued by
NWS Mobile, AL
Flood severity
None

Counties Escambia County, AL, Washington County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 60 km from the middle of the area, began a volume at 10:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 10.2 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2006-12-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2006-12-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
671 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS64 KMOB 301013
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
413 AM CST SAT DEC 30 2006

...FLASH FLOOD WATCH IN EFFECT FOR SOUTHEAST MISSISSIPPI THIS
AFTERNOON AND TONIGHT...

.A SLOW MOVING COLD FRONTAL SYSTEM MOVING EAST OUT OF TEXAS TODAY WILL
MOVE SLOWLY ACROSS SOUTH MISSISSIPPI TONIGHT AND SUNDAY MORNING.
AHEAD OF THIS FRONTAL SYSTEM...BANDS OF HEAVY RAINFALL WILL MOVE
ACROSS SOUTHEAST MISSISSIPPI BRINGING AN INCREASED RISK OF FLOODING.

MSZ067-075-076-078-079-301900-
/O.NEW.KMOB.FF.A.0003.061230T1800Z-061231T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...WAYNESBORO...RICHTON...BEAUMONT...
NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE
413 AM CST SAT DEC 30 2006

...FLASH FLOOD WATCH IN EFFECT FROM NOON CST TODAY THROUGH LATE
TONIGHT...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST MISSISSIPPI...
  INCLUDING THE FOLLOWING COUNTIES...GEORGE...GREENE...PERRY...
  STONE AND WAYNE.

* FROM NOON CST TODAY THROUGH LATE TONIGHT.

* A SLOW MOVING COLD FRONTAL SYSTEM MOVING EAST OUT OF TEXAS TODAY
  WILL MOVE SLOWLY ACROSS SOUTH MISSISSIPPI THROUGH SUNDAY MORNING.
  AHEAD OF THIS FRONTAL SYSTEM...BANDS OF HEAVY RAINFALL WILL MOVE
  ACROSS SOUTHEAST MISSISSIPPI BRINGING AN INCREASED RISK OF
  FLOODING. 

* RAINFALL AMOUNTS THROUGH 6 AM SUNDAY WILL TOTAL BETWEEN 2 AND 4
  INCHES WITH LOCALIZED AMOUNTS TO NEAR 6 INCHES POSSIBLE. THE
  FORECAST RAINFALL AMOUNTS COULD RESULT IN FLOODING OF SMALL
  STREAMS...CREEKS AND SOME RIVER SYSTEMS LATE TODAY AND TONIGHT.
  AREAS WITH POOR DRAINAGE OF RUNOFF RAINFALL WILL ALSO BE AT AN
  INCREASED RISK FOR RAPID FLOODING LATE THIS AFTERNOON AND TONIGHT.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
3 follow-up statements
000 
WGUS64 KMOB 301843
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
1243 PM CST SAT DEC 30 2006

...FLASH FLOOD WATCH IN EFFECT FOR SOUTHEAST MISSISSIPPI...EXTREME
SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE THROUGH TONIGHT...

.A COLD FRONT MOVING ACROSS LOUISIANA WILL MOVE SLOWLY ACROSS SOUTH
MISSISSIPPI AND INTO SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA
PANHANDLE THROUGH SUNDAY MORNING. BANDS OF HEAVY RAINFALL WILL MOVE
ACROSS THE REGION AHEAD OF THE FRONT BRINGING AN INCREASED RISK OF
FLOODING.

ALZ052-059-061>064-FLZ001>006-310245-
/O.EXA.KMOB.FF.A.0003.000000T0000Z-061231T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON-ESCAMBIA-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
INCLUDING THE CITIES OF...CHATOM...MILLRY...ATMORE...BREWTON...
EAST BREWTON...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY...
SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA...
FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...
MYRTLE GROVE...JAY...PACE...MILTON...GULF BREEZE...CRESTVIEW...
WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE...
EGLIN AFB...VALPARAISO
1243 PM CST SAT DEC 30 2006

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE PORTIONS OF EXTREME SOUTHWEST ALABAMA
  AND NORTHWEST FLORIDA...INCLUDING THE FOLLOWING AREAS...IN
  ALABAMA...ESCAMBIA...BALDWIN...MOBILE...AND WASHINGTON. IN
  NORTHWEST FLORIDA...ESCAMBIA...OKALOOSA...AND SANTA ROSA.

* THROUGH LATE TONIGHT

* A SLOW MOVING COLD FRONT ADVANCING ACROSS LOUISIANA WILL MOVE
  SLOWLY ACROSS SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE
  THROUGH SUNDAY MORNING. BANDS OF HEAVY RAINFALL WILL MOVE ACROSS
  THE AREA AHEAD OF THE FRONT RESULTING IN AN INCREASED RISK OF
  FLOODING.

* RAINFALL AMOUNTS THROUGH 6 AM SUNDAY WILL TOTAL BETWEEN 3 AND 4
  INCHES WITH LOCALIZED AMOUNTS TO NEAR 6 INCHES POSSIBLE. THE
  RAINFALL AMOUNTS COULD RESULT IN FLOODING OF SMALL STREAMS...CREEKS
  AND SOME RIVER SYSTEMS LATE TODAY AND TONIGHT. AREAS WITH POOR
  DRAINAGE WILL ALSO BE AT AN INCREASED RISK FOR RAPID FLOODING.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

MSZ067-075-076-078-079-310245-
/O.CON.KMOB.FF.A.0003.000000T0000Z-061231T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...WAYNESBORO...RICHTON...BEAUMONT...
NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE
1243 PM CST SAT DEC 30 2006

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTHEAST MISSISSIPPI...INCLUDING THE FOLLOWING 
  AREAS...GEORGE...GREENE...PERRY...STONE AND WAYNE.

* THROUGH LATE TONIGHT

* A SLOW MOVING COLD FRONT ADVANCING ACROSS LOUISIANA WILL MOVE
  SLOWLY ACROSS SOUTH MISSISSIPPI OVERNIGHT. BANDS OF HEAVY RAINFALL
  WILL MOVE ACROSS THE AREA AHEAD OF THE FRONT RESULTING IN AN
  INCREASED RISK OF FLOODING.

* RAINFALL AMOUNTS THROUGH 6 AM SUNDAY WILL TOTAL BETWEEN 3 AND 4
  INCHES WITH LOCALIZED AMOUNTS TO NEAR 6 INCHES POSSIBLE. THE
  RAINFALL AMOUNTS COULD RESULT IN FLOODING OF SMALL STREAMS...CREEKS
  AND SOME RIVER SYSTEMS LATE TODAY AND TONIGHT. AREAS WITH POOR
  DRAINAGE WILL ALSO BE AT AN INCREASED RISK FOR RAPID FLOODING.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
000 
WGUS64 KMOB 310311
FFAMOB

FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
911 PM CST SAT DEC 30 2006

...FLASH FLOOD WATCH CONTINUES IN EFFECT FOR SOUTHEAST MISSISSIPPI...
AND PORTIONS OF SOUTHWEST ALABAMA TONIGHT...

...FLASH FLOOD WATCH HAS BEEN CANCELED FOR THE WESTERN FLORIDA PANHANDLE...

.A WEAK FRONT ACROSS CENTRAL LOUISIANA WILL MOVE EVER SO SLOWLY EAST
TONIGHT. THE FRONT IS FORECAST TO MOVE ACROSS THE HEART OF THE
FORECAST AREA BY AROUND SUNRISE SUNDAY MORNING. DOPPLER WEATHER RADAR
TRENDS SHOWS THE AREA OF SHOWERS AND EMBEDDED THUNDERSTORMS HAS SLOWED
AND BECOME NEARLY STATIONARY FROM SOUTHEAST LOUISIANA INTO SOUTHEAST
MISSISSIPPI AND SOUTHWEST ALABAMA. LATEST FORECASTS CALL FOR A VERY
SLOW MOVEMENT CONTINUING THROUGH THE REMAINDER OF THE NIGHT. AS A
RESULT...THE THREAT OF EXCESSIVE RAINS CONTINUES OVER SOUTHEAST
MISSISSIPPI AND WILL GRADUALLY SHIFT EASTWARD INTO SOUTHWEST ALABAMA
OVERNIGHT.

DUE TO THE SLOW MOVEMENT OF THE WEATHER SYSTEM...THE THREAT OF
EXCESSIVE RAINS INTO THE WESTERN FLORIDA PANHANDLE THROUGH THE
REMAINDER OF THE NIGHT HAS DIMINISHED. THUS...THE FLASH FLOOD WATCH
WILL BE CANCELED.

ALZ059-FLZ001>006-310415-
/O.CAN.KMOB.FF.A.0003.000000T0000Z-061231T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ESCAMBIA-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
INCLUDING THE CITIES OF...ATMORE...BREWTON...EAST BREWTON...
CENTURY...FLOMATON...MOLINO...PENSACOLA...FERRY PASS...BRENT...
WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE...
MILTON...GULF BREEZE...CRESTVIEW...WRIGHT...FORT WALTON BEACH...
NICEVILLE...DESTIN...SEMINOLE...EGLIN AFB...VALPARAISO
911 PM CST SAT DEC 30 2006

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF ESCAMBIA COUNTY ALABAMA AND
ALL OF THE WESTERN FLORIDA PANHANDLE HAS BEEN CANCELED. 
 
THE SLOW MOVEMENT OF THE FRONT ACROSS LOUISIANA CREATES A HIGHER
EXCESSIVE RAIN THREAT TO THE WEST OF THE AREA THROUGH THE REMAINDER
OF THE NIGHT. 

$$

ALZ052-061>064-MSZ067-075-076-078-079-311115-
/O.CON.KMOB.FF.A.0003.000000T0000Z-061231T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN-
WAYNE-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...CHATOM...MILLRY...PRICHARD...SARALAND...
BAY MINETTE...TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...
FOLEY...SPANISH FORT...WAYNESBORO...RICHTON...BEAUMONT...
NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE
911 PM CST SAT DEC 30 2006

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI...
  INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST ALABAMA...LOWER 
  BALDWIN...LOWER MOBILE...UPPER BALDWIN...UPPER MOBILE AND 
  WASHINGTON. IN SOUTHEAST MISSISSIPPI...GEORGE...GREENE...
  PERRY...STONE AND WAYNE.

* UNTIL 6 AM CST SUNDAY

* A COLD FRONT ADVANCES VERY SLOWLY EAST ACROSS LOUISIANA TONIGHT.
  AHEAD OF THE FRONT...A SHIELD OF MODERATE TO HEAVY SHOWERS AND
  ISOLATED THUNDERSTORMS WILL CONTINUE TO TRAIN OR MOVE ACROSS THE
  SAME AREAS TONIGHT. THIS RESULTS IN AN INCREASED RISK OF FLOODING.

* LATEST DOPPLER WEATHER RADAR RAINFALL ESTIMATES SUGGEST THAT 1 TO
  LOCALLY 2 INCHES OF RAIN HAVE FALLEN OVER SOUTHEAST MISSISSIPPI.
  THESE RAINS ARE FORECAST TO SLOWLY OVERSPREAD SOUTHWEST ALABAMA
  THROUGH THE NIGHT. ADDITIONAL RAINFALL AMOUNTS THROUGH 6 AM SUNDAY
  MORNING COULD TOTAL 2 TO 4 INCHES IN THE WATCH AREA. THE RAINFALL
  AMOUNTS COULD RESULT IN FLOODING OF SMALL STREAMS... CREEKS AND
  SOME RIVER SYSTEMS LATE TONIGHT. AREAS WITH POOR DRAINAGE WILL
  ALSO BE AT AN INCREASED RISK FOR RAPID FLOODING.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS
SITUATION...ESPECIALLY AT NIGHT WHEN WATER COVERED ROADS ARE HARDER
TO SEE. 

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
000 
WGUS64 KMOB 310957
FFAMOB

FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
357 AM CST SUN DEC 31 2006


ALZ052-061>064-MSZ067-075-076-078-079-311100-
/O.CAN.KMOB.FF.A.0003.000000T0000Z-061231T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN-
WAYNE-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...CHATOM...MILLRY...PRICHARD...SARALAND...
BAY MINETTE...TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...
FOLEY...SPANISH FORT...WAYNESBORO...RICHTON...BEAUMONT...
NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE
357 AM CST SUN DEC 31 2006

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR INLAND SOUTHEAST MISSISSIPPI AND PORTIONS
OF SOUTHWEST ALABAMA HAS BEEN CANCELED. A LINE OF SHOWERS AND
THUNDERSTORMS CONTINUES TO MOVE EASTWARD ACROSS THE AREA...HOWEVER
THE FAST MOTION IS PREVENTING EXCESSIVE RAINFALL. SOME MINOR URBAN
AND SMALL STREAM FLOODING CAN BE EXPECTED ESPECIALLY IN THE STRONGER
THUNDERSTORMS...HOWEVER WIDESPREAD FLASH FLOODING IS NOT EXPECTED.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood watch went out at Dec 29, 9:20 PM CST, 6 hours 53 minutes earlier.

Area forecast discussion, Dec 29, 9:20 PM CST, 6 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
920 PM CST FRI DEC 29 2006

.UPDATE...CLOUDS ARE SLOWER COMING IN AND LOOKS LIKE RAIN WILL BE
DELAYED UNTIL AFTER SUNRISE...MAY BE A FEW SPRINKLES WHEN CLOUDS
COME IN LATER TONIGHT. DID LEAVE A  SMALL POP IN FOR SOUTHEAST
MISSISSIPPI BUT THINK EVEN THESE AREAS WILL NOT SEE ANYTHING
MEASURABLE UNTIL AT LEAST AFTER SUNRISE SATURDAY. ALSO REMOVED THE
PATCHY FOG...WINDS ARE REMAINING AROUND 10 KNOTS OVER THE WESTERN
HALF...EVEN A BIT GUSTY NEAR THE COAST. /11

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      59  72  61  66 /  20  60 100  90
PENSACOLA   59  70  62  67 /  10  40  70  90
DESTIN      60  70  63  69 /  05  30  60  80
EVERGREEN   52  71  58  66 /  10  40  80 100
WAYNESBORO  56  70  56  64 /  30  70 100  70
CAMDEN      52  70  58  64 /  10  50  90 100

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 9 PM SATURDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM DESTIN FL TO PASCAGOULA MS OUT 60
     NM.
     SMALL CRAFT ADVISORY FROM 9 PM FRIDAY TO 9 PM SATURDAY FOR
     MOBILE BAY.

&&
Hazardous weather outlook, Dec 29, 10:35 PM CST, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1035 PM CST FRI DEC 29 2006

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079-
301200-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-
CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-
GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL-
OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE-
WASHINGTON-WAYNE-WILCOX-
1035 PM CST FRI DEC 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA
PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...REST OF TONIGHT.

MODERATE TO OCCASIONALLY STRONG EASTERLY WINDS OVER THE MARINE AREA
ALONG WITH 4 TO 8 FOOT SEAS FROM 20 TO 60 NAUTICAL MILES OFFSHORE
WILL CONTINUE TO CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT.  A
SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH SATURDAY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A MODERATE TO STRONG SOUTHEAST WIND FLOW WILL CONTINUE SATURDAY AND
PREDICTED  HIGH TIDE WILL BE SATURDAY EVENING.  TIDES OF ONE TO
POSSIBLY TWO FEET ABOVE PREDICTED LEVELS MAY LEAD TO WATER PILING
AND MINOR COASTAL FLOODING...ALONG WITH HIGHER THAN NORMAL SURF
CONDITIONS AND RIP CURRENTS.

RAIN AND ISOLATED THUNDERSTORMS ARE EXPECTED TO BEGIN OVER INLAND
SOUTHEAST MISSISSIPPI LATE SATURDAY MORNING AND SPREAD EAST DURING
THE AFTERNOON...ENCOMPASSING MOST OF THE AREA BY SUNSET SATURDAY.
HEAVIEST RAIN IS EXPECTED TO BE OVERNIGHT SATURDAY INTO SUNDAY LATE
MORNING OR AFTERNOON. TOTAL RAINFALL AMOUNTS BETWEEN 3 AN 4 INCHES
ARE LIKELY WITH ISOLATED AREAS POSSIBLY UP TO 5 INCHES. SIGNIFICANT
RIVER FLOODING IS NOT ANTICIPATED BUT SOME FLOODING OF SMALL CREEKS
...STREAMS...LOW LYING AND POOR DRAINAGE AREAS IS POSSIBLE.

SEVERE STORMS ARE NOT EXPECTED TO BE WIDESPREAD. HOWEVER...AN
ISOLATED SEVERE THUNDERSTORM MAY OCCUR LATE SATURDAY AFTERNOON OR
EVENING WITH THE ONSET OF HEAVIER RAIN OVER SOUTHEAST MISSISSIPPI
AND A SMALL PART OF SOUTHWEST ALABAMA. AT THIS TIME IT APPEARS THAT
HAIL AND ISOLATED WIND DAMAGE ARE THE MAIN RISKS...ALTHOUGH AN
ISOLATED TORNADO CAN NOT BE RULED OUT...DUE TO STRONG LOW-LEVEL WIND
SHEAR.

PLEASE STAY INFORMED BY STAYING TUNED TO THIS STATION FOR LATER
UPDATES AND FORECAST.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS OR EMERGENCY MANAGEMENT PERSONNEL MAY
BE NEEDED SATURDAY NIGHT.

Nearby

Flash Flood Watches in Mississippi, 2006Flash Flood Watches in Alabama, 2006Flash Flood Watches in Florida, 2006Every flash flood watch in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.